Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

An algorithm for the topology optimization of geometrically nonlinear structures

Texto completo
Autor(es):
Gomes, Francisco A. M. [1] ; Senne, Thadeu A. [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, IMECC, Dept Matemat Aplicada, Campinas, SP - Brazil
[2] Univ Fed Triangulo Mineiro, ICTE, Dept Matemat Aplicada, Uberaba, MG - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING; v. 99, n. 6, p. 391-409, AUG 10 2014.
Citações Web of Science: 7
Resumo

Most papers on topology optimization consider that there is a linear relation between the strains and displacements of the structure, implicitly assuming that the displacements of the structure are small. However, when the external loads applied to the structure are large, the displacements also become large, so it is necessary to suppose that there is a nonlinear relation between strains and displacements. In this case, we say that the structure is geometrically nonlinear. In practice, this means that the linear system that needs to be solved each time the objective function of the problem is evaluated is replaced by an ill-conditioned nonlinear system of equations. Moreover, the stiffness matrix and the derivatives of the problem also become harder to compute. The objective of this work is to solve topology optimization problems under large displacements through a new optimization algorithm, named sequential piecewise linear programming. This method relies on the solution of convex piecewise linear programming subproblems that include second order information about the objective function. To speed up the algorithm, these subproblems are converted into linear programming ones. The new algorithm is not only globally convergent to stationary points but our numerical experiments also show that it is efficient and robust. Copyright (C) 2014 John Wiley \& Sons, Ltd. (AU)

Processo FAPESP: 06/53768-0 - Métodos computacionais de otimização
Beneficiário:José Mário Martinez Perez
Linha de fomento: Auxílio à Pesquisa - Temático